# SDR UG8A08GM08181

- Difficulty date: August 20, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Gulstm GIVXG350
- Aircraft serial: 4023
- Aircraft time: 1,408 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158682
- Condition: Inoperative
- Location: Left Engine
- Part time: 1,408 hours, 903 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE "L-BLEED PRESSURE HIGH" AMBER CAS WAS NOTED ON TAKEOFF ROLL BEGINNING.  LT ENG BLEED AIR PRESSURE REGULATING VALVE FAILED TO REGULATE PROPERLY.  TROUBLESHOOTING REQUIRED.  DEFERRED LT BLEED AIR SYSTEM PER MEL 36-1.1 AND COMPLETED TASK M 36.1.1.  ACFT WAS RETURNED TO SERVICE.  REMOVED AND REPLACED THE LT ENG BLEED AIR REGULATING AND SHUTOFF VALVE.  LEAK CHECK PER CMP CODE 710007 AND OPERATIONAL CHECK PER CMP CODE 361215 "BLEED SYSTEM OPERATIONAL CHECK" WERE GOOD.  THE DEFERRAL HAS BEEN CLEARED AND ACFT RETURNED TO SERVICE.
